# SDR ASAA2014071208520

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,351 hours, 8,448 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052000E5809
- Condition: Warning Light
- Location: Master
- Part time: 11,549 hours, 3,612 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ON PREFLIGHT.  ACFT GROUNDED.  REPLACED AUX BATTERY, INSTALLATION TEST NORMAL REF MM 24-31-11. R & R MAIN BATTERY REF AMM 24-31-11. OPS CHKED NORMAL.
